# SDR REXA2021120701042

- Difficulty date: October 24, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL BELOW LATCH BOX IS CORRODED.	C/A: REMOVED AND REPLACED INTERCOSTAL IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
